# SDR SWIA200211529

- Difficulty date: November 30, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 9,058 hours, 8,534 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1604
- Condition: Malfunctioned
- Location: Rt Engine T/R
- Part time: 2,992 hours, 2,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT AT FL 350 WE RECEIVED AN ''R REV UNLOCK'' MESSAGE.  FOLLOWED MEMORY ITEMS AND THEN QRH.  ENGINE WAS SHUT DOWN PER QRH.  NORMAL SINGLE ENGINE LANDING WAS MADE.  REMOVED AND REPLACED PDU IAW MM 78-32-03 AND RIGGED LOWER INBOARD BALLSCREW ACTUATORS IAW MM 78-32-03.  OPS GOOD.
